Vol 8, No 3-4 (2001) ISSN: 0793-1786

Table of Contents


On the Riemann-Hilbert Problem in a Class of Knizhnik-Zamolodchikov Equations PDF
V.A. Golubeva p.241-256
On the Influence of small Dissipation on the Evolution of Weak Discontinuities PDF
A.M. Il'in, S.V. Zakharov p.257-271
Density Estimate in Small Time for Jump Processes with Singular Levy Measures and its Support Property PDF
Y. Ishikawa p.273-285
Moving Boundary Problems for Nonlocal Functionals PDF
G.A. Kamenskii p.287-295
Initial Problems for Hyperbolic Functional Differential Equations with Unbounded Delay PDF
Z. Kamont p.297-310
Passage to the Limit in Quasilinear Parabolic Integro-Differential Equations on a Plane PDF
V .L. Kamynin p.311-322
Some Algebras of Operators Majorized by a Convolution PDF
V.G. Kurbatov p.323-333
Monodromy for the Knizhnik-Zamolodchikov (KZ) Equations of the En-Type and Accompanying Algebraic Structures PDF
V. P Lexin p.335-344
On a Class of Nonlinear Dirichlet Problems with First Order Terms PDF
L. Moschini, A. Tesei, S.I. Pohozaev p.345-352
Fourier-Bessel Transformation of Compactly Supported non-Negative Functions and Estimates of Solutions of Singular Differential Equations PDF
A.B. Myravnik p.353-363
Boundary Value Problem for Algebraic Polinomials PDF
S. Nikolskii p.365-369
Averaging in Differential Equations with Hukuhara Derivative and Delay PDF
V.A. Plotnikov, P.I. Rashkov p.371-381
A Fourth Order PDE and its Application in Conformal Geometry PDF
J. Qing p.383-393
On the Boundary Value Problem for the Elliptic Functional-Differential Equation with Contractions PDF
L.E. Rossovskii p.395-406
The Mixed Boundary Value Problem for Parabolic Differential-Difference Equation PDF
A.L. Skubachevskii, R.V. Shamin p.407-424
On the Asymptotic Behavior of Solutions to Second Order Ordinary Differential Equations PDF
S.A. Stepin p.425-434
On Spectral Problems Arizing in the Theory of Functional Differential Equations PDF
V.V. Vlasov p.435-446
Differential Equations Arising in Queuing Theory PDF
N.D. Vvedenskaya, Yu.M. Suhov p.447-457
Homogenization of Problems with Friction for Elastic Bodies with Rugged Boundaries PDF
G.A. Yosifian p.459-472

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786